# SDR SWAA2019111338807

- Difficulty date: November 5, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 49,402 hours, 33,070 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 551000301
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R\H HORIZONTAL STABILIZER INSPAR RIB ASSEMBLY 1 STAB. STA. 92.70 AT STIFFENER #2 AFT, CRACKED AT LOWER SECTION.          / REPAIRED RIB ASSEMBLY IAW SRM.
